M. Bonnet, R. Cornaggia, and B.B. Guzina (2018). “Microstructural topological sensitivities of the second-order macroscopic model for waves in periodic media”, SIAM J. Appl. Math. (accepted). Article
About Bojan Guzina
This author has yet to write their bio.Meanwhile lets just say that we are proud Bojan Guzina contributed a whooping 9 entries.
Entries by Bojan Guzina
F. Pourahmadian and B.B. Guzina (2018). “On the elastic anatomy of heterogeneous fractures in rock”, Int. J. Rock. Mech. Min. Sci. 106, 259-268. Article
S. Meng and B.B. Guzina (2018). “On the dynamic homogenization of periodic media: Willis’ approach versus two-scale paradigm”, Proc. Roy. Soc. A, 474, 20170638. Article
F. Pourahmadian, B.B. Guzina, and H. Haddar (2017). “A synoptic approach to the seismic sensing of heterogeneous fractures: From geometric reconstruction to interfacial characterization”, Comp. Meth. Appl. Mech. Eng., 324, 395-412. Article
In our recent works [65,66], we demonstrate via the frameworks of linear sampling and boundary integral equations the feasibility of non-iterative, 3D seismic waveform tomography of heterogeneous fractures. This includes both (i) geometric fracture reconstruction and (ii) quantitative mapping of its shear and normal specific stiffness distributions — reflecting e.g. the fracture aperture, surface roughness, […]
Following a 4-month postdoctoral position in at the University of Minnesota, Fatemeh Pourahmadian has joined the University of Colorado at Boulder, Department of Civil, Environmental and Architectural Engineering as tenure-track Assistant Professor in January 2017.
F. Pourahmadian, B.B. Guzina, and H. Haddar (2017). “Generalized linear sampling method for elastic-wave sensing of heterogeneous fractures”, Inverse Problems, 33, 055007 (32pp). Article
E. Dontsov and B.B. Guzina (2017). “Direction-independent algorithm for simulating nonlinear pressure waves”, J. Eng. Mech., ASCE, 143, 04017006 (6pp). Article
F. Cakoni, B.B. Guzina, and S. Moskow (2016). “On the homogenization of a scalar scattering problem for highly oscillating anisotropic media”, SIAM J. Math. Anal., 48, 2532-2560. Article